# SDR SWIA201128998

- Difficulty date: December 21, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 26,107 hours, 35,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EMERGENCY LIGHT AT ROW 3 IS OUT.  (FLT 6445)  REPLACED ENVIRONMENTAL SPLICE AT ROW 2 FLOOR LEVEL EMERGENCY LIGHT STRIP.
